Mr.Jamie Hanna

by Jamie
(Canada)

I am 47 year old male. A few years back I was put on an opiod patch for back problems. They were to be changed every three days. If I missed the third day I would get the feeling of bugs crawling on my legs and the rest of my body would be sensitive to touch almost like a tickle but to the point of being painful. Airflow from a fan would cause me to jump almost out of my skin. I have been off the patches for about 4 years, yet all of a sudden, I have it starting all over. At night it feels like RLS, except it is the feeling of blankets moving over me. My wife touches me and it lifts me out of my seat.


I have looked at Fibromyalgia, MS, and many other things. I believe I have arthritis in my joints due to pain in shoulder and hips. I am at my wits end and ready to do the most drastic thing a person can do if I can't find help.

My email is arrow_101@yahoo.com

Comments for Mr.Jamie Hanna

Average Rating starstarstarstarstar

Click here to add your own comments

May 16, 2011
Rating
starstarstarstarstar
please!
by: Anonymous

Please find a neurologist familiar with sensory disorders and get some assistance!!! They may suggest different therapies to help! Good luck!

May 12, 2011
Rating
starstarstarstarstar
lycra sheets
by: Anonymous

Because my son over-heats and sweats at night instead of a weighted blanket the OT recommended trying lycra sheets? Anyone have experience with lycra sheets to help a child feel safe sleeping at night? How about bunk-beds?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Adult SPD .